# SDR FDEA2019080281789

- Difficulty date: July 28, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR105301020
- Condition: Cracked
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR. CARGO COMPT CEILING: STA. 1701 - 27.50 RBL, SEAT TRACK HAT SPLICE CRACKED   (VIEWED LOOKING UP FROM CTR. CARGO COMPT.) MRKD. FABRICATED AND INSTALLED -20 SPLICE PLATE, PER DWG SR10-53-010.
